Buy it Again
Coricidin Hbp Max Flu 20s 2dz - 20 Piece

Coricidin Hbp Max Flu 20s 2dz - 20 Piece

Cold Symptom Relief, Maximum Strength Flu, Decongestant-Free, Tablets

Other Information: Store at room temperature. Avoid excessive heat. Misc: Chlorpheniramine Maleate/antihistamine. Dextromethorphan Hydrobromide/cough suppressant. Acetaminophen/pain reliever/fever reducer. For people with high blood pressure. New formula. See new dosing directions. American Heart Association health information enclosed. Relieves: Body aches, Pains and headache; Fever; Cough; Runny Nose; Sore Throat; Sneezing. Maximum Strength per 4 hour dose. See new dosing directions. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.
Active Ingredients: In Each Tablet: Acetaminophen (325 mg), Chlorpheniramine Maleate, Dextromethorphan Hydrobromide. Purposes: Pain Reliever/ Fever Reducer, Antihistamine, Cough Suppressant. Inactive Ingredients: FD&C Red 40 Aluminum Lake, Lecithin, Microcrystalline Cellulose, Polyethylene Glycol, Polyvinyl Alcohol, Povidone, Pregelatinized Starch, Stearic Acid, Talc, Titanium Oxide.
Product Attributes
Warning Contains: Warnings: Allergy alert: Acetaminophen may cause severe skin or severe allergic reactions. Symptoms May Include: Skin reddening; Facial swelling; Blisters; Asthma (wheezing); Rash; Hives; Shock. If a skin or general allergic reaction occurs, stop use and seek medical help right away. Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take: more than 4000 mg of acetaminophen in 24 hours; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product. Sore throat warning: If sore throat is severe, persists more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use: With any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist; if you are n
Directions Directions: Do not use more than directed (see overdose warning). Adults and Children 12 Years and Over: Take 2 tablets every 4 hours, while symptoms persist. Do not take more than 10 tablets in 24 hours or as directed by a doctor. Children Under 12 Years of Age: Ask a doctor.
About the Producer Bayer Consumer Care

Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.